RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 69–70 (Mi iimi31)

Simple group pursuit in a class of impulse strategies

E. V. Kotlyachkova

Udmurt State University, Izhevsk

Abstract: The sufficient conditions for solvability of simple group pursuit problem in a class of impulse strategies are obtained.

Keywords: differential game, group pursuit, impulse strategy.

UDC: 517.977

MSC: 49N70, 49N75

Received: 10.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025